# SDR GLBA20100205H

- Difficulty date: February 3, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 37,238 hours, 40,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MX A CRACK WAS FOUND AT THE FWD OTBD PROFILE AT THE LOWER MOUNT HOLE FOR THE UPPER FWD GUIDE. CRACK APPROX .5" IN LENGTH.  MX REPAIRED THE AFFECTED AREA IAW EO 10-120-52-003. RII INSPECTIONS COMPLIED WITH IAW  EO 10-120-52-003.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.
